Doomcon @ Pan-Pacific Hotel,

Sessions | Timetable | Tags | People

Andrew Sharp

Participating in Events:
Apocalyptic Portrayals in Screen media Friday 11:30 until Friday 12:30 (60 Minutes)
Beneath the Iron Lady Saturday 09:30 until Saturday 10:30 (60 Minutes)
Swancon 2013 Launch Sunday 17:30 until Sunday 18:30 (60 Minutes)
Welcome to the Laundry: The Horror/Spy works of Charles Stross Sunday 23:00 until Monday 00:00 (60 Minutes)
2013 Homework Monday 13:00 until Monday 14:00 (60 Minutes)